M. Chevreuil, A. Nouy, and E. Safatly, A multiscale method with patch for the solution of stochastic partial differential equations with localized uncertainties, Computer Methods in Applied Mechanics and Engineering, vol.255, pp.255-274, 2013.
DOI : 10.1016/j.cma.2012.12.003

URL : https://hal.archives-ouvertes.fr/hal-00733739

A. Nouy and F. Pled, A multiscale method for semi-linear elliptic equations with localized uncertainties and non-linearities, ESAIM: Mathematical Modelling and Numerical Analysis, p.2, 2018.
DOI : 10.1051/m2an/2018025

URL : https://hal.archives-ouvertes.fr/hal-01507489

A. Chkifa, A. Cohen, R. Devore, and C. Schwab, Sparse adaptive Taylor approximation algorithms for parametric and stochastic elliptic PDEs, ESAIM: M2AN, pp.253-280, 2013.
DOI : 10.1051/m2an/2012027